Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 208, Number 5, Pages 1020–1022 (Mi dan37446)  

MATHEMATICS

Nondegenerate $B$-groups

Yu. S. Ilyashenko

Lomonosov Moscow State University

Full text: PDF file (500 kB)

Bibliographic databases:
UDC: 512.865
Presented: И. Г. Петровский
Received: 27.03.1972

Citation: Yu. S. Ilyashenko, “Nondegenerate $B$-groups”, Dokl. Akad. Nauk SSSR, 208:5 (1973), 1020–1022

Citation in format AMSBIB
\Bibitem{Ily73}
\by Yu.~S.~Ilyashenko
\paper Nondegenerate $B$-groups
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 208
\issue 5
\pages 1020--1022
\mathnet{http://mi.mathnet.ru/dan37446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0338354}
\zmath{https://zbmath.org/?q=an:0284.30009}


Linking options:
  • http://mi.mathnet.ru/eng/dan37446
  • http://mi.mathnet.ru/eng/dan/v208/i5/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021